# SDR FDEA202209212710

- Difficulty date: September 21, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 38,112 hours, 20,920 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Damaged
- Location: Lt Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 SPOILER FRONT SPAR O/B FACE GOT ABRASION. ACCOMPLISHED THE REPAIR WITH DOUBLER , FILLER AND SHIM. THIS IS CAT.A REPAIR I.A.W EA   NO:6-5750-T0370876P1 , SEQ NO:000654 , TITLE:WING-FLIGHT SURFACES-LH #2 SPOILER   OUTBOARD FACE OF THE FRONT SPAR AT RIB18 REPAIR.
